# SDR 97ZZZM293

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS HEAVY CORROSION ON CIRCUMFERENTIAL FRAME BETWEEN STRINGERS 29L-29R AT STATION 830.  CUT OUT CORRODED SECTION OF FRAME IAE DC-9 SRM 53-03 FIG 2A.  FABRICATED 1 FILLER 7075-0-071, 4 SPLICE ANGLES 7075-0-.080, HEAT TREAT TO T6 IAE DC-9 SRM 51-10-2A, 4 SPLICE PLATES 7075-T6-.080.  ALODINED AND PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED 1 FILLER 4 ANGLES AND 4 SPLICE PLATES IAW DC-9 SRM 51-30-5.  (M)
